VOL. 169 · NO. 4 | 15 March 2020
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 169 (4), (15 March 2020)
No abstract available
Articles
Lior Bary-Soroker, Gady Kozma
Duke Math. J. 169 (4), 579-598, (15 March 2020) DOI: 10.1215/00127094-2019-0047
KEYWORDS: random polynomials, probabilistic Galois theory, 11R09, 12E05, 26C05
Ragnar-Olaf Buchweitz, Eleonore Faber, Colin Ingalls
Duke Math. J. 169 (4), 599-669, (15 March 2020) DOI: 10.1215/00127094-2019-0069
KEYWORDS: reflection groups, hyperplane arrangements, maximal Cohen–Macaulay modules, matrix factorizations, noncommutative desingularization, 14E16, 13C14, 14E15, 14A22
Deniz Bilman, Liming Ling, Peter D. Miller
Duke Math. J. 169 (4), 671-760, (15 March 2020) DOI: 10.1215/00127094-2019-0066
KEYWORDS: rogue waves, equations and hierarchies of Painlevé type, nonlinear Schrodinger equation, Riemann–Hilbert problems, spectral singularities, 35Q55, 35Q51, 37K10, 37K15, 35Q15, 37K40, 34M55
Alexander Lytchak, Stefan Wenger
Duke Math. J. 169 (4), 761-797, (15 March 2020) DOI: 10.1215/00127094-2019-0065
KEYWORDS: uniformization, quasiconformal parameterizations, quasisymmetric maps, Harmonic Maps, Sobolev maps in metric spaces, 30L10, 58E20, 49Q05, 30C65
Ravi Vakil, Melanie Matchett Wood
Duke Math. J. 169 (4), 799-800, (15 March 2020) DOI: 10.1215/00127094-2020-0001
KEYWORDS: discriminants, Grothendieck ring of varieties, 14D06
Backmatter
Duke Math. J. 169 (4), (15 March 2020)
No abstract available
Back to Top